# SDR HEEA078582

- Difficulty date: April 5, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 7,093 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 407375008101
- Part serial: 0398
- Condition: Inoperative
- Location: Dual Tach
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DUAL TACHOMETER IS INOPERATIVE.
